# SDR 9601259933

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE AIRCRAFT DID NOT SHIFT INTO FLIGHT MODE.  RECYCLED LANDING GEAR AND AIRCRAFT SHIFTED INTO FLIGHT MODE.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  SERVICED NOSE GEAR STRUT, CLEANED GROUND SENSING SWITCHES AND OPERATIONAL CHECK GOOD.
